# SDR SB07108

- Difficulty date: December 20, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED A SECTION OF AFT CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EMERGENCY LIGHT BATTERY ASSEMBLY LOCATED IN AFT GALLEY CEILING.  OPERATIONAL CHECK GOOD.
